Remicade Question - Scheduled Treatments

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MMac
Regular Member


Date Joined Dec 2006
Total Posts : 244
   Posted 11/9/2007 12:07 PM (GMT -7)   
Hi -
 
I was scheduled for my Remicade treatment on 11/1 but because the hospital has ONLY 1 person who administers the treatments, I was unable to get it because she had surgery. 
 
So, my problem - She is scheduling treatments for next week but I have already committed to a business trip at the same time, so my next treatment will not be until 11/20.  Has anyone had any advserse or serious problems for not getting your treatment as scheduled?  My doctor has increased my prednisone again, until I am able to get my treatment but I was doing really well.  Now, I am feeling tired again, some pain and nausea.
 
Any insight would be great.
 
Thanks~

MMAC, Wife & Mother of 3 (14, 13 & 7) - Diagnosed w/CD June05 (terminal ileum)

Asacol (9 daily), Imuran (150mg), Prenisone (15mg), Cipro (1000mg)Lunesta (3mg), Phenergan (when needed) - Remicade as of 7/24


JudyK89
Veteran Member


Date Joined Dec 2006
Total Posts : 1986
   Posted 11/9/2007 12:24 PM (GMT -7)   
How long has it been since your last treatment? How long have you been getting treatments at this interval? I can't remember the exact time frame my doctor told me about, but I think you're okay if you get the treatment within a couple months.
Judy
49 years old, Crohn's Disease   
Six resection surgeries, permanent ostomy, adverse reactions to Remicadeback on 6MP for maintenance, hoping for a long remission from this last surgery. 
 
 


MMac
Regular Member


Date Joined Dec 2006
Total Posts : 244
   Posted 11/9/2007 12:26 PM (GMT -7)   
Thanks Judy - I was worried.  I started in July and now on the 8 week (2month) intervals.  My last treatment was 9/6.

MMAC, Wife & Mother of 3 (14, 13 & 7) - Diagnosed w/CD June05 (terminal ileum)

Asacol (9 daily), Imuran (150mg), Prenisone (15mg), Cipro (1000mg)Lunesta (3mg), Phenergan (when needed) - Remicade as of 7/24


JudyK89
Veteran Member


Date Joined Dec 2006
Total Posts : 1986
   Posted 11/9/2007 1:00 PM (GMT -7)   
I know some docs do 10 week intervals, you should be okay. Just be aware of and watch for symptoms; shortness of breath, pains that you didn't have before, etc. You can also get "delayed reaction" symptoms 3-10 days afterwards, so just be aware of it and let someone know right away if you don't feel right.

You should be fine, good luck.
Judy
49 years old, Crohn's Disease   
Six resection surgeries, permanent ostomy, adverse reactions to Remicadeback on 6MP for maintenance, hoping for a long remission from this last surgery. 
 
 


Aimee =)
Veteran Member


Date Joined Jun 2004
Total Posts : 1020
   Posted 11/9/2007 7:32 PM (GMT -7)   
If I didn't have mine scheduled right, I did pay for it unfortunately. I took it from 4-12 weeks apart, depending upon my health, but I usually started to fall apart right around the time I needed it.

You may be able to stretch it to 10 without any issues at all (and might wnat to keep it at 10 for awhile!). It's frustrating how they set it up, isn't it?! If you start to feel badly, I'd call the GI and demand they find another way to get you the infusion as needed.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:26 PM (GMT -7)
There are a total of 2,734,410 posts in 301,211 threads.
View Active Threads


Who's Online
This forum has 151329 registered members. Please welcome our newest member, OleMiss1990.
348 Guest(s), 10 Registered Member(s) are currently online.  Details
OleMiss1990, Sarebear89, Wytrbt, Xmaslover, magoo2, NiceCupOfTea, time2reclaim, exqualls, LiveJoy, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer